Alert archive / Louisiana / Small Craft Advisories in 2020
Small Craft Advisory 13, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 21, 2020, 3:47 AM CST. It took effect at Feb 21, 2020, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2020, 3:47 AM CST (09:47 UTC)
- In effect from
- Feb 21, 2020, 6:00 AM CST
- Expired
- Feb 21, 2020, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
877 WHUS74 KLCH 210947 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 347 AM CST Fri Feb 21 2020 GMZ470-472-475-212300- /O.CON.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.NEW.KLCH.SC.Y.0013.200221T1200Z-200222T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 347 AM CST Fri Feb 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, north winds around 25 kt with gusts up to 40 kt and seas 6 to 8 feet. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-452-455-211800- /O.CON.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.NEW.KLCH.SC.Y.0013.200221T1200Z-200221T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 347 AM CST Fri Feb 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ435-211200- /O.CON.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ Vermilion Bay- 347 AM CST Fri Feb 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 8 feet expected. * WHERE...Vermilion Bay, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, through 6 PM CST this evening. For the Gale Warning, from 6 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-211200- /O.CON.KLCH.SC.Y.0012.000000T0000Z-200221T1200Z/ Sabine Lake-Calcasieu Lake- 347 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...North winds 15 to 25 kt expected with gusts to 30 kt possible. Inland bays and lakes...very rough. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Through 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
737 WHUS74 KLCH 211220 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 620 AM CST Fri Feb 21 2020 GMZ470-472-475-212300- /O.EXP.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.CON.KLCH.SC.Y.0013.000000T0000Z-200222T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 620 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-211800- /O.EXP.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.CON.KLCH.SC.Y.0013.000000T0000Z-200221T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 620 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-211330- /O.EXP.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ Vermilion Bay- 620 AM CST Fri Feb 21 2020 ...GALE WARNING HAS EXPIRED... ...SMALL CRAFT SHOULD EXERCISE CAUTION TODAY... Winds will be 15 to 20 knots in the lakes and bays... waters will remain very rough. Winds will begin to diminish through the afternoon with seas falling. $$ GMZ430-432-211330- /O.EXP.KLCH.SC.Y.0012.000000T0000Z-200221T1200Z/ Sabine Lake-Calcasieu Lake- 620 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... ...SMALL CRAFT SHOULD EXERCISE CAUTION TODAY... Winds will be 15 to 20 knots in the lakes and bays... waters will remain very rough. Winds will begin to diminish through the afternoon with seas falling. $$
807 WHUS74 KLCH 211515 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 915 AM CST Fri Feb 21 2020 GMZ450-452-455-212100- /O.EXT.KLCH.SC.Y.0013.000000T0000Z-200221T2100Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 915 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ470-472-475-212100- /O.CON.KLCH.SC.Y.0013.000000T0000Z-200222T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 915 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 25
169 WHUS74 KLCH 212105 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 305 PM CST Fri Feb 21 2020 GMZ450-452-455-212215- /O.EXP.KLCH.SC.Y.0013.000000T0000Z-200221T2100Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 305 PM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have diminished to below small craft advisory criteria... however small craft should exercise caution for the remainder of the afternoon as winds will remain somewhat elevated. $$ GMZ470-472-475-220000- /O.CON.KLCH.SC.Y.0013.000000T0000Z-200222T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 305 PM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northeast winds around 20 kt and seas 4 to 6 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 25
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 20, 11:54 PM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 20, 11:54 PM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1154 PM CST Thu Feb 20 2020
.DISCUSSION...
For the 02/21/20 0600 UTC TAF package.
&&
.AVIATION...
Low cloud cover has cleared KAEX and continues to make good
southward progress. Clearing line is expected reach KBPT within
the next hour, and should reach the remaining sites within the
07-08Z time frame. Winds have settled a bit at KAEX, but will
remain elevated and gusty at times at the coastal terminals
through the night, with recent peak gusts of 35KT and 38KT noted
at KLCH. Winds here will subside gradually through the day FRI.
13
&&
.PREV DISCUSSION... /issued 909 PM CST Thu Feb 20 2020/
UPDATE...The rain continues to get lighter and push out of the
area while temperatures slowly drop. Clouds are still expected to
begin the gradual clearing overnight with windy conditions
continuing. The highest winds will remain along the coast into the
early morning hours. Winds will meet criteria for the adv up to
I-10 at times, however duration will be longer to the south. The
wind adv will go into the early morning for the coastal zones. The
rest of the forecast remains unchanged.
PREV DISCUSSION... /issued 554 PM CST Thu Feb 20 2020/
DISCUSSION...
For the 02/21/20 0000 UTC TAF package.
AVIATION...
MVFR all sites early this evening, with periodic IFR observed at
the Acadiana terminals and patches of light rain continuing to
stream across the I-10 terminals. Patches of light rain and low
clouds are expected to persist through mid evening or so, with
rains ending and low clouds clearing the area from generally N to
S by late evening or just after midnight. Brisk and gusty north
winds will continue through the evening, and only gradually
decrease from N to S through the overnight period into FRI.
13
PREV DISCUSSION... /issued 329 PM CST Thu Feb 20 2020/
DISCUSSION...
This afternoon's GOES-16 water vapor imagery indicates an upper
level trough is continuing to slowly progress eastward across the
Southern Plains and Lower Mississippi River Valley. As the trough
axis approaches and moves east of the CWA, upper level support for
overrunning precipitation will decrease and result in showers
coming to an end. This decrease in coverage of showers can already
be noted in the regional radar mosaic over the past several hours
and will continue through this evening. The consensus of the short
term guidance is that these showers should end by 9 PM.
High pressure will begin building into the region late this
evening and remain in place through Sunday. This will result in
dry conditions and below normal temperatures. The combination of
low dewpoints, light winds, and clear skies will result in
favorable conditions for radiational cooling Friday night into
Saturday morning. This will result in the chance for frost along
with sub-freezing temperatures for areas north of Interstate 10.
Model and ensemble guidance remains in good agreement with the
evolution of the next upper level trough which will progress
east-northeastward across the Central Plains and Midwest during
the early part of next week. This trough will support lee
cyclogenesis over the Central Plains and the cold front associated
with this system is forecast to move through the CWA late Monday.
This will result in chances for showers from late Sunday night
through Monday evening.
Guidance is also in good agreement that a longwave trough will be
in place over the eastern two-thirds of the CONUS for the second
half of next week. Upper level subsidence will support surface
high pressure to build southward from the Northern Plains and
become centered over the Gulf Coast by Friday. This will result
in a period of below normal precipitation chances and slightly
below normal temperatures during the later half of next week.
MARINE...
Winds will continue to increase through this evening with gale
force gusts becoming frequent after 6 PM. Winds will remain
elevated through tonight and into tomorrow afternoon. The Gale
Warning was left unchanged with this forecast package as there are
some indications that Gale Force gusts may end after sunrise
Friday. However, at least Small Craft Advisory conditions will
continue into Friday afternoon before improving Friday evening as
the pressure gradient begins to decrease. High pressure will
become centered over the northern Gulf Coast this weekend and
result in much improved navigating conditions through Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 30 48 28 56 / 0 0 0 0
LCH 35 52 33 58 / 10 0 0 0
LFT 35 51 32 58 / 10 0 0 0
BPT 37 54 36 58 / 10 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 3 AM CST Friday for LAZ052>054-073-074.
TX...Wind Advisory until 3 AM CST Friday for TXZ215.
GM...Gale Warning until 6 AM CST Friday for GMZ435-450-452-455-470-
472-475.
Small Craft Advisory until 6 AM CST Friday for GMZ430-432.
&&Hazardous weather outlook, Feb 21, 3:33 AM CST, 14 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 333 AM CST Fri Feb 21 2020 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-220945- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 333 AM CST Fri Feb 21 2020 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Another cold day on tap as temperatures will struggle to reach near 50 across southern Louisiana with the lower 50s in southeast Texas under clear skies. Winds will be dropping through the day. Temperatures tonight are expected to bottom out in the upper 20s across central Louisiana with freezing temperatures as far south as the I-10 corridor for sunrise on Saturday Morning. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A gradual warmup will begin Saturday afternoon into Monday ahead of another cold front. The front on Tuesday is expected to bring temperatures back towards the normal 30 year climo range. In addition more rains are expected late Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ470-472-475-220945- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 333 AM CST Fri Feb 21 2020 ...GALE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Winds are expected to slowly fall through the day and into the evening hours with seas following... high pressure to build into the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Winds and seas will continue to fall into Saturday. Look for winds and seas to pickup and build late Monday into Tuesday ahead of a cold front that will move through the coastal waters. Seas to range from six to 8 feet 20 to 60 miles offshore. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-220945- Sabine Lake-Calcasieu Lake- 333 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Winds will be dropping in the coastal lake and bays today as high pressure settles into the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Look for winds to remain around 10 knots through the weekend but will pickup on Tuesday late behind a cold front with bays and lakes becoming very rough. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-220945- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 333 AM CST Fri Feb 21 2020 ...GALE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Winds are expected to slowly fall through the day and into the evening hours with seas following... high pressure builds into the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Winds and seas will continue to fall into Saturday. Look for winds and seas to pickup and build late Monday into Tuesday ahead of a cold front that will move through the coastal waters. Seas to range from four to seven feet from the coast to 20 miles offshore. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-220945- Vermilion Bay- 333 AM CST Fri Feb 21 2020 ...GALE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Winds will be dropping in the coastal lake and bays today as high pressure settles into the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Look for winds to remain around 10 knots through the weekend but will pickup on Tuesday late... behind a cold front... with bays and lakes becoming very rough. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:04 PM CST | Wind Advisory | LCH | Cameron | 8 hr |
Nearby
Small Craft Advisories in Louisiana, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.